# SDR FDEA201308021752

- Difficulty date: August 2, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 67,893 hours, 24,295 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3610
- Condition: Dented
- Location: Bs 1681-1696
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LOWER FUSELAGE BS 1681-1696 BETWEEN S27-29L.   FOUND OUT OF LIMITS IAW SRM 53-00-01, FIG 101.  TRIMMED OUT DAMAGE AREA IAW SRM 51-10-02 & EA F-5330-T0301824, REV PS PT 1, REPAIRED IAW EA F-5330-T0301824, REV PS PT 1.
